I have an acne scar on my cheek and was wondering if it's safe to have a temporary filler injected into it while on acne. Please advise, thank you.
Acne Scar Filler While on Accutane?
Doctor Answers (2)
Filler therapy while on Accutane
I often use Silicone Microdroplet Therapy for acne scars while I am treating with Accutane. I believe it to be safe and effective, as well as very long-lasting. It is best to discuss this with your treating dermatologist as he or she will be the one performing the procedure.
Accutane and Scar Treatment
While on Accutane, I advise my patients to avoid any elective cosmetic procedures of the face for at least six months after the course has been completed. As always every patient is unique and should discuss their individual situation with a board certified dermatologist.
Web reference: http://www.perridermatology.com
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.